# SDR SWIA202157393

- Difficulty date: February 9, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Gouged
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR LOWER SEAL STRIKER GOUGED IN MULTIPLE LOCATIONS (MARKED)   (C-CHECK RO 4/4/2021)    PAX DOOR LOWER SEAL STRIKER GOUGES "OUT OF LIMITS" REF CRJ700 SRM 53-21-23-101-001-A01.  REMOVED AND REPLACED THE PAX DOOR LOWER SEAL STRIKER REF DRAWING SH670-31810 REV Y, CRJ700 SRM 51-42-21-001-001-A01.  COMPLIED WITH ST 51-900-1002-SKY.  RESTORED FINISH, LEAK CHECKS GOOD.
